International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2021, Vol. 6, Issue 6, Part B

Localization with flat envelopes and flat covers of complexes


Author(s): Dr. Bassirou Dembele and Pr. Mohamed Ben Faraj Ben Maaouia

Abstract:
The aim of this article is mainly to check :
1. if the lacalized complex SC-1 (C) has a flat cover when C does.
2. If the class of complexes of left S-1 A is flat enveloping when the class of complex of left A-modules does.
3. If the class of complexes of left S-1 A is flat covering when the class of complex of left A-modules does.
And finally we generalize the fact that "if A is an integral noetherian commutative ring with finite Krull dimension then the class of complexes of A-modules is covering" to duo-rings.


Pages: 183-190 | Views: 178 | Downloads: 7

Download Full Article: Click Here
How to cite this article:
Dr. Bassirou Dembele, Pr. Mohamed Ben Faraj Ben Maaouia. Localization with flat envelopes and flat covers of complexes. Int J Stat Appl Math 2021;6(6):183-190.
Call for book chapter
International Journal of Statistics and Applied Mathematics